# SDR QXEA9700703

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIB NR 3 HAS 3 LARGE CRACKS ON RIBS, JUST ABOVE RUDDER ACCESS PANEL 57V.  REPAIRED IAW EA 4-55-28.
